# SDR NSVA2009020

- Difficulty date: April 8, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N356CJ
- Make and model: Saab 340B
- Aircraft serial: 356
- Aircraft time: 31,107 hours, 34,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Row 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 7 HAS LENS MISSING AND WAS SPARKING.  REPLACED LENS AND FRAME, OPS CHECK GOOD IAW 33-50-20.
